# SDR AU960126

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182Q
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 0713343
- Condition: Corroded
- Location: Ext Plates/Skin
- Component: 0713344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SKIN CORRODED IN AREA BENEATH SOUND INSULATION COMPOUND - SKIN PNO 071334-3 AND PNO 071334-4 - FOUND DURING INSPECTION IAWAD/C180/75
